You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Stochastic Inequalities between Customer-Stationary and Time-Stationary Characteristics of Queueing Systems with Point Processes
D. König and V. Schmidt
Journal of Applied Probability
Vol. 17, No. 3 (Sep., 1980), pp. 768-777
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3212970
Page Count: 10
You can always find the topics here!Topics: Customers, Mathematical inequalities, Poisson process, Mathematical relations, Statism, Stochastic processes
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
By means of a general intensity conservation principle for stationary processes with imbedded marked point processes (PMP) stochastic inequalities are proved between customer-stationary and time-stationary characteristics of queueing systems G/G/s/r.
Journal of Applied Probability © 1980 Applied Probability Trust